首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
EXTREME POINTS OF CONVEX SETS
被引:2
|
作者
:
PRANGER, W
论文数:
0
引用数:
0
h-index:
0
机构:
DEPAUL UNIV,DEPT MATH,CHICAGO,IL 60614
DEPAUL UNIV,DEPT MATH,CHICAGO,IL 60614
PRANGER, W
[
1
]
机构
:
[1]
DEPAUL UNIV,DEPT MATH,CHICAGO,IL 60614
来源
:
MATHEMATISCHE ANNALEN
|
1973年
/ 205卷
/ 04期
关键词
:
D O I
:
10.1007/BF01362699
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:299 / 302
页数:4
相关论文
共 50 条
[1]
Extreme Points of Convex Sets
Soltan, Valeriu
论文数:
0
引用数:
0
h-index:
0
机构:
George Mason Univ, Dept Math Sci, Fairfax, VA 22030 USA
George Mason Univ, Dept Math Sci, Fairfax, VA 22030 USA
Soltan, Valeriu
[J].
JOURNAL OF CONVEX ANALYSIS,
2023,
30
(01)
: 205
-
216
[2]
CARDINALITY OF SOME CONVEX SETS AND OF THEIR SETS OF EXTREME POINTS
Lipecki, Zbigniew
论文数:
0
引用数:
0
h-index:
0
机构:
Polish Acad Sci, Inst Math, Wroclaw Branch, PL-51617 Wroclaw, Poland
Polish Acad Sci, Inst Math, Wroclaw Branch, PL-51617 Wroclaw, Poland
Lipecki, Zbigniew
[J].
COLLOQUIUM MATHEMATICUM,
2011,
123
(01)
: 133
-
147
[3]
Asymmetry of convex sets with isolated extreme points
Toth, Gabor
论文数:
0
引用数:
0
h-index:
0
机构:
Rutgers State Univ, Dept Math, Camden, NJ 08102 USA
Rutgers State Univ, Dept Math, Camden, NJ 08102 USA
Toth, Gabor
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
2009,
137
(01)
: 287
-
295
[4]
A PROPERTY OF EXTREME POINTS OF COMPACT CONVEX SETS
JERISON, M
论文数:
0
引用数:
0
h-index:
0
JERISON, M
[J].
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1954,
5
(05)
: 782
-
783
[5]
TOPOLOGIES ON EXTREME POINTS OF COMPACT CONVEX SETS
GLEIT, A
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MASSACHUSETTS,AMHERST,MA 01002
UNIV MASSACHUSETTS,AMHERST,MA 01002
GLEIT, A
[J].
MATHEMATICA SCANDINAVICA,
1972,
31
(01)
: 209
-
219
[6]
A PROPERTY OF EXTREME POINTS OF COMPACT CONVEX SETS
JERISON, M
论文数:
0
引用数:
0
h-index:
0
JERISON, M
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1953,
59
(06)
: 564
-
564
[7]
ON SOME CONVEX-SETS AND THEIR EXTREME-POINTS
BHAT, R
论文数:
0
引用数:
0
h-index:
0
机构:
INDIAN STAT INST,RV COLL POST,STAT MATH UNIT,BANGALORE 560059,INDIA
INDIAN STAT INST,RV COLL POST,STAT MATH UNIT,BANGALORE 560059,INDIA
BHAT, R
PATI, V
论文数:
0
引用数:
0
h-index:
0
机构:
INDIAN STAT INST,RV COLL POST,STAT MATH UNIT,BANGALORE 560059,INDIA
INDIAN STAT INST,RV COLL POST,STAT MATH UNIT,BANGALORE 560059,INDIA
PATI, V
SUNDER, VS
论文数:
0
引用数:
0
h-index:
0
机构:
INDIAN STAT INST,RV COLL POST,STAT MATH UNIT,BANGALORE 560059,INDIA
INDIAN STAT INST,RV COLL POST,STAT MATH UNIT,BANGALORE 560059,INDIA
SUNDER, VS
[J].
MATHEMATISCHE ANNALEN,
1993,
296
(04)
: 637
-
648
[8]
Matrix convex sets without absolute extreme points
Evert, Eric
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Calif San Diego, Dept Math, San Diego, CA 92103 USA
Univ Calif San Diego, Dept Math, San Diego, CA 92103 USA
Evert, Eric
[J].
LINEAR ALGEBRA AND ITS APPLICATIONS,
2018,
537
: 287
-
301
[9]
Extreme points of convex compact sets in the Hilbert cube
Bronshtein, EM
论文数:
0
引用数:
0
h-index:
0
机构:
UFA STATE AVIAT TECH UNIV,UFA,RUSSIA
UFA STATE AVIAT TECH UNIV,UFA,RUSSIA
Bronshtein, EM
[J].
FUNCTIONAL ANALYSIS AND ITS APPLICATIONS,
1996,
30
(04)
: 273
-
275
[10]
Approximating extreme points of infinite dimensional convex sets
Cross, WP
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Michigan, Dept Ind & Operat Engn, Ann Arbor, MI 48109 USA
Univ Michigan, Dept Ind & Operat Engn, Ann Arbor, MI 48109 USA
Cross, WP
Romeijn, HE
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Michigan, Dept Ind & Operat Engn, Ann Arbor, MI 48109 USA
Romeijn, HE
Smith, RL
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Michigan, Dept Ind & Operat Engn, Ann Arbor, MI 48109 USA
Smith, RL
[J].
MATHEMATICS OF OPERATIONS RESEARCH,
1998,
23
(02)
: 433
-
442
←
1
2
3
4
5
→